# SDR USAA960792

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Vert Stab
- Part time: 15,933 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-1 CHECK, FOUND 1.125 INCH LONG, .1875 INCH WIDE (AT TOP) .09375 INCH WIDE (AT BOTTOM) .029 INCH DEEP GOUGES AT LEFT SIDE OF THE VERTICAL STAB SKIN AT RIB 5.0 AND RIB 3.6.  BURNISHED GOUGE AREAS AND INSTALLED AN EXTERNAL DOUBLER PER EA 34175.  (M)
